# SDR AALA201512289008

- Difficulty date: December 26, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 47,088 hours, 21,978 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  MUSTY ODOR EMANATES FROM AC SYS, DURING ALL FLIGHT PHASES.  USED APU BLEED FOR TAKEOFF.  FOUND OIL LEAK IN APU AREA.  REPLACED LUBE & SCAVENGE SEALS IAW AMM 49-91-41.
